MathSciNet Relay Station
MathSciNet bibliographic data
MR2245872 14G40 (14K12)
Autissier, Pascal Équidistribution des sous-variétés de petite hauteur. (French) [Equidistribution of subvarieties of small height] J. Théor. Nombres Bordeaux 18 (2006), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement